Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 91, NWS Milwaukee, WI

November 28, 2014

NWS Milwaukee, WI issued this small craft advisory at Nov 28, 2014, 3:27 PM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2014, 3:27 PM CST (21:27 UTC)
Expired
Nov 29, 2014, 9:32 PM CST
In force
30 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WHUS73 KMKX 282127
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CST FRI NOV 28 2014

...GUSTY SOUTHERLY WINDS AND HIGH WAVES THROUGH SATURDAY...

.LOW PRESSURE TRACKING ACROSS THE NORTHERN PLAINS IS CAUSING AN
INCREASING PRESSURE GRADIENT OVER LAKE MICHIGAN. EXPECT GUSTY
SOUTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH SATURDAY
EVENING. THE BREEZY SOUTH WINDS WILL BUILD HIGH WAVES. HIGHEST
WAVES WILL BE TOWARD THE OPEN WATERS.

LMZ645-646-290530-
/O.NEW.KMKX.SC.Y.0091.141128T2127Z-141130T0400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 PM CST FRI NOV 28 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST
SATURDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH
  SATURDAY EVENING.

* WAVES: 3 TO 5 FEET. WAVES HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
5 follow-up statements
542 
WHUS73 KMKX 290315
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CST FRI NOV 28 2014

...GUSTY SOUTHERLY WINDS THROUGH SATURDAY...

.LOW PRESSURE TRACKING FROM THE NORTHERN PLAINS INTO ONTARIO
CANADA WILL CONTINUE THE BRISK AND GUSTY SOUTHERLY WINDS INTO
SATURDAY EVENING OVER LAKE MICHIGAN. 

LMZ643-644-291115-
/O.EXA.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
915 PM CST FRI NOV 28 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST
SATURDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH 
  SATURDAY EVENING. 

* WAVES: 2 TO 4 FEET. WAVES HIGHEST TOWARD THE OPEN WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-291115-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 PM CST FRI NOV 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST
SATURDAY...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH 
  SATURDAY EVENING. 

* WAVES: 2 TO 4 FEET. WAVES HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX
745 
WHUS73 KMKX 290937
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 AM CST SAT NOV 29 2014

...BRISK WINDS AND HIGHER WAVES INTO THIS EVENING...

.A MODERATE PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE TRACKING
FROM THE NORTHERN PLAINS INTO SOUTHERN CANADA WILL CONTINUE TO
BRING BRISK WINDS AND HIGHER WAVES TO THE NEAR SHORE WATERS OF
LAKE MICHIGAN TODAY INTO THIS EVENING.

LMZ643>646-291745-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 AM CST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS: SOUTHEAST 10 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25
  KNOTS WILL TURN TO THE SOUTH TODAY AND LINGER INTO THIS EVENING. 

* WAVES: 3 TO 5 FEET. WAVES HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
783 
WHUS73 KMKX 291531
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CST SAT NOV 29 2014

...BRISK WINDS AND HIGHER WAVES INTO THIS EVENING...

.A MODERATE PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE
TRACKING FROM THE NORTHERN PLAINS INTO SOUTHERN CANADA WILL
CONTINUE TO BRING BRISK SOUTH WINDS AND HIGHER WAVES TO THE NEAR
SHORE WATERS OF LAKE MICHIGAN INTO THIS EVENING.

LMZ643>646-292345-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS: SOUTH 10 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS
  WILL TURN SOUTHWEST 10 TO 15 KNOTS BY LATE THIS EVENING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. WAVES HIGHEST
  TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
457 
WHUS73 KMKX 292148
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CST SAT NOV 29 2014

...BRISK WINDS AND HIGHER WAVES DIMINISHING THIS EVENING...

.A MODERATE PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE
TRACKING FROM THE NORTHERN PLAINS INTO SOUTHERN CANADA WILL
CONTINUE TO BRING BRISK SOUTH WINDS AND HIGHER WAVES TO THE NEAR
SHORE WATERS OF LAKE MICHIGAN INTO THIS EVENING.

LMZ643>646-300330-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 PM CST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25
  KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. WAVES HIGHEST 
  TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
158 
WHUS73 KMKX 300332
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 PM CST SAT NOV 29 2014

...GUSTY SOUTHWEST WINDS GRADUALLY WEAKENING...

.THE GUSTY SOUTHWEST WINDS WILL CONTINUE TO GRADUALLY WEAKEN
THROUGH THE REST OF TONIGHT...AS THE PRESSURE GRADIENT WEAKENS
WITH THE APPROACH OF A COLD FRONT. HIGH WAVES WILL REMAIN OVER THE
OPEN WATERS OF LAKE MICHIGAN.

LMZ643>646-300445-
/O.CAN.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 PM CST SAT NOV 29 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SOUTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED THROUGH THE REST OF
THE NIGHT...WITH WINDS VEERING NORTHWEST AND WEAKENING TO 5 TO 10
KNOTS NEAR SHEBOYGAN. WAVES WILL REMAIN IN THE 2 TO 4 FOOT RANGE.
THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 12:22 PM CST, 3 hours 5 minutes earlier.

Area forecast discussion, Nov 28, 12:22 PM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1222 PM CST FRI NOV 28 2014

.UPDATE...

THE MORNING SNOW MOVED OUT OF SOUTHERN WI AND THERE IS SUNSHINE WEST
OF MADISON. THERE IS A LOT OF UNCERTAINTY ABOUT WHAT IS GOING TO
HAPPEN WITH THE CLOUDS AND PRECIP CHANCES FOR THE LATE
AFTERNOON/EARLY EVENING TIME PERIOD. THE 12Z MODELS ARE STILL
SHOWING LIGHT QPF OVER ALMOST ALL OF SOUTHERN WI. THIS IS DUE TO 850-
700MB FRONTOGENESIS MOVING THROUGH. THE UNCERTAINTY IS HOW MUCH DRY
AIR WILL HINDER PRECIP DEVELOPMENT AND ALSO WHAT TYPE OF PRECIP
WOULD HIT THE GROUND.

TEMPERATURES WILL BE WARMING ALOFT THROUGH THE AFTERNOON WITH MAX
TEMP AROUND 800-850MB OF +4C AT MSN. THIS IS ALSO A DRY LAYER WITH
THE WAA ADVECTING DRIER AIR IN FROM THE PLAINS. 500MB SHORTWAVE
ENERGY AND UPPER DIVERGENCE IN THE ENTRANCE REGION OF A JET STREAK
WILL LEAD TO ENHANCED UPWARD MOTION WITHIN THE DENDRITIC GROWTH
ZONE... LOCATED AT 500-600MB LEVEL. THIS LAYER WILL ALSO BE
SATURATED. IT IS HARD TO IGNORE THIS SIGNAL EVEN THOUGH THERE MAY
BE A DRY LAYER IN THE LOWER LEVELS. IF THERE IS ENOUGH FORCING
ALOFT... THEN THERE IS A GOOD CHANCE IT WILL BE ABLE TO SATURATE
FROM THE TOP DOWN AND PRODUCE LIGHT PRECIP AT THE GROUND... GIVEN
ENOUGH TIME. THE ONLY THING IS THAT IT WILL BE A SHORT-LIVED EVENT
OVER SOUTHERN WI. THE TEMPERATURE PROFILE WILL DETERMINE WHAT
PRECIP TYPE IT WILL BE... BUT LIKELY A MIX OF SLEET AND FREEZING
RAIN THAT CHANGES TO SNOW BEFORE ENDING... ALL WITHIN A 2 TO 3
HOUR PERIOD.

THE GFS BRINGS IT FURTHER SOUTH ACROSS SOUTHERN WI THAN THE NAM...
AND ALSO A LITTLE EARLIER THAN THE NAM. WE WILL BE WATCHING TRENDS
UPSTREAM OVER SOUTHERN MN AND NORTHERN IOWA EARLY THIS AFTERNOON.

&&

.AVIATION/18Z TAFS/...

THERMAL PROFILES SUGGEST THAT ANY PRECIPITATION DURING THE LATE
AFTERNOON AND EVENING WOULD BE FREEZING RAIN OR SLEET.  THERE IS
STILL A LOT OF UNCERTAINTY ABOUT WHETHER OR NOT IT WILL DEVELOP. IF
IT DOES... EXPECT ONLY LIGHT AMOUNTS WITH SLEET OR FREEZING RAIN
POSSIBLY CHANGING OVER TO SNOW BEFORE ENDING... ALL WITHIN A 2-3
HOUR PERIOD.

RIGHT AHEAD OF A COLD FRONT OVERNIGHT...SOUTH WINDS PULL IN WARMER
AND SOMEWHAT MORE MOIST AIR OVER SNOWPACK AND PROBABILITIES OF IFR
CEILINGS INCREASE...ESPECIALLY INTO MSN. NOT CONFIDENT THAT THE
REALLY LOW IFR CIGS THAT THE NAM AND HRRR SUGGEST WILL PAN OUT.

&&

.PREV DISCUSSION... /ISSUED 548 AM CST FRI NOV 28 2014/

UPDATE...

BASED ON RADAR TRENDS OVER THE DAKOTAS...00Z ECMWF...06Z
GFS/NAM...AND LATEST HRRR/RAP...HAVE DECIDED TO BOOST AFTERNOON
POPS WITH SECOND WAVE OF PRECIPITATION WHICH WILL BE FREEZING RAIN
AND SLEET AS WARM LAYER MOVES IN. FAR NORTHEAST MAY HOLD ONTO ALL
SNOW SO THAT 1-2 INCH AMOUNTS HOLD TRUE.

PREV DISCUSSION... /ISSUED 340 AM CST FRI NOV 28 2014/

TODAY...FORECAST CONFIDENCE IS MEDIUM.

WESTERLY FLOW HAS ALLOWED MILD PACIFIC AIR TO SPREAD ACROSS
NORTHERN ROCKIES INTO CENTRAL PLAINS. STRONG WARM ADVECTION
PUSHING ACROSS WISCONSIN THIS MORNING WITH A FEW HOURS OF SNOW.
NOT MUCH ALONG THE IL BORDER...BUT 1-2" OF SNOW IN THE SHEBOYGAN
AREA. MOST AREAS JUST RECEIVE A DUSTING.

SOME OF THE MODELS HAVE A SECOND BATCH OF PRECIPITATION THIS
AFTERNOON. THIS IS DURING A PERIOD WHERE A WARM LAYER DEVELOPS AND
WOULD SUGGESTION FREEZING RAIN POTENTIAL...ESPECIALLY IN THE
SOUTHWEST. MOST OF THE LIFT AND MOISTURE BY THIS TIME IS PRETTY
HIGH UP...WITH RATHER DRY AIR IN LOW LEVELS NEAR THE WARM NOSE.
WILL LEAN ON THE DRIER SIDE BUT CERTAINLY WILL NEED TO BE WATCHED.

TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

THINGS DRY OUT ALOFT BUT GUIDANCE SHOWS INCREASING MOISTURE IN
THE BOUNDARY LAYER WITH SOUTHERLY WINDS AHEAD OF FRONT. LOOKS LIKE
A STRATUS DECK WILL FORM BUT MOST OF THE UNCERTAINTY IS IN WHETHER
IT WILL BECOME AN ADVECTION SNOW EVENT OVER THE SNOWPACK. HIGH
CONFIDENCE IN VERY LOW CLOUDS BUT LOW CONFIDENCE IN DENSE FOG.
TEMPERATURES LIKELY TO RISE DURING THE NIGHT.

SHORT TERM...SATURDAY THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM.

SYNOPTIC MODELS IN GOOD AGREEMENT WITH WARM AIR ADVECTION
CONTINUING ACROSS THE AREA SATURDAY AND SATURDAY NIGHT...WITH
GENERALLY ZONAL 500 MB FLOW. THERE ARE SIGNIFICANT DIFFERENCES
WITH LOW LEVEL MOISTURE PROFILES BETWEEN THE NAM/GFS AND
ECMWF/CANADIAN MODELS. THE NAM/GFS HOLD ONTO SATURATED BOUNDARY
LAYER BELOW INVERSION DURING THIS TIME...WHILE THE ECMWF/CANADIAN
MODELS ARE DRIER.

THIS RESULTS IN THE NAM/GFS SHOWING BLOTCHY QPF ACROSS THE AREA
SATURDAY INTO SATURDAY NIGHT...INDICATIVE OF DRIZZLE/VERY LIGHT
RAIN. MOS GUIDANCE ALSO SHOWING SOME FOG DEVELOPMENT IN THE AREA
AS WELL SATURDAY MORNING. THE ECMWF/CANADIAN MODELS ARE DRY
DURING THIS TIME.

NAM/GFS HAVE BEEN OVERDONE WITH BOUNDARY LAYER MOISTURE IN THE
RECENT AND DISTANT PAST...ESPECIALLY THE NAM...SO AM SKEPTICAL ON
THE DRIZZLE/VERY LIGHT RAIN AND FOG. FOR NOW...CONTINUED TO KEEP
SATURDAY AND SATURDAY NIGHT DRY...WITH SKIES BECOMING PARTLY
CLOUDY SATURDAY NIGHT. MILD TEMPERATURES IN THE LOWER TO MID 40S
ARE EXPECTED SATURDAY...HOLDING IN THE 30S SATURDAY NIGHT.

MODELS BRING SURFACE COLD FRONT SOUTHEAST INTO THE AREA LATER
SATURDAY NIGHT AND THROUGH THE AREA BY MIDDAY SUNDAY. KEPT
FORECAST DRY FOR NOW WITH LACK OF DEEP MOISTURE AVAILABLE. STRONG
COLD AIR ADVECTION THEN TAKES OVER FOR LATER SUNDAY INTO SUNDAY
NIGHT...AS STRONG HIGH PRESSURE MOVES INTO THE NORTHERN PLAINS.
THIS WILL BRING COLD TEMPERATURES BACK INTO THE AREA. TEMPERATURES
SHOULD FALL THROUGH THE 30S ON SUNDAY...AND INTO THE TEENS SUNDAY
NIGHT.

LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS/ECMWF IN FAIR AGREEMENT WITH STRONG HIGH PRESSURE MOVING
SOUTHEAST INTO THE AREA MONDAY...MAINTAINING THE COLD TEMPERATURES
OVER THE AREA. 500 MB FLOW REMAINS FAIRLY ZONAL OVER THE REGION. THE
HIGH WILL SHIFT EAST OF THE REGION MONDAY NIGHT...ALLOWING FOR
WARM AIR ADVECTION TO KICK IN AND REMAIN INTO TUESDAY. THIS SHOULD
BRING A BRIEF REBOUND IN TEMPERATURES.

A COLD FRONT THEN SLIDES SOUTHEAST THROUGH THE AREA TUESDAY
NIGHT...WITH LOW POPS REMAINING IN THE FAR EAST. MAY BE ABLE TO
REMOVE THESE LOW POPS IN LATER FORECASTS IF MODELS CONTINUE THE
DRY TREND TUESDAY NIGHT. ANOTHER HIGH PASSING SOUTHEAST THROUGH
THE REGION WEDNESDAY INTO WEDNESDAY NIGHT SHOULD BRING ANOTHER
BRIEF SHOT OF COLD AIR.

GFS THEN BRINGS A BROAD AREA OF QPF WITHIN A WARM AIR ADVECTION
REGIME INTO THE REGION THURSDAY...WITH THE ECMWF KEEPING ANY QPF
WELL SOUTHWEST OF THE AREA. FOR NOW...WILL USE CONSENSUS POPS AND
TEMPERATURES THIS FAR OUT.

AVIATION/12Z TAFS/...

BATCH OF SNOW THIS MORNING WILL MAINLY IMPACT AREAS NORTH OF THE
TAF SITES. HOWEVER...BRIEF MVFR CONDITIONS AND A DUSTING OF SNOW
EXPECTED.

THERMAL PROFILES SUGGEST THAT ANY PRECIPITATION DURING THE LATE
AFTERNOON AND EVENING WOULD BE FREEZING RAIN OR SLEET.
HOWEVER...DO NOT EXPECT MUCH PRECIPITATION SO THIS SHOULD NOT BE
AN IMPACT.

RIGHT AHEAD OF COLD FRONT OVERNIGHT...SOUTH WINDS PULL IN WARMER
AND SOMEWHAT MORE MOIST AIR OVER SNOWPACK AND PROBABILITIES OF IFR
CEILINGS INCREASE...ESPECIALLY INTO MSN.

MARINE...

SOUTHERLY WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY THIS
AFTERNOON AND EVENING BUT MARGINAL NATURE OF EVENT DOES NOT APPEAR
TO WARRANT A SMALL CRAFT ADVISORY.

BRISK NORTHWEST WINDS SUNDAY EVENING AND MONDAY WILL ALSO
APPROACH SMALL CRAFT ADVISORY LEVELS IN THE WAKE OF A COLD FRONT.

BRISK SOUTH WINDS ON TUESDAY AND TUESDAY NIGHT WILL ALSO GENERATE
RATHER HIGH WAVES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...MRC
TODAY/TONIGHT AND AVIATION/MARINE...CRAVEN
SATURDAY THROUGH THURSDAY...WOOD
Hazardous weather outlook, Nov 28, 3:51 AM CST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 AM CST FRI NOV 28 2014

WIZ046-047-051-052-056>060-062>072-291000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
351 AM CST FRI NOV 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ643>646-291000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 AM CST FRI NOV 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SOUTHERLY WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTHWEST WINDS BEHIND THE DEPARTING LOW WILL APPROACH SMALL
CRAFT ADVISORY LEVELS LATER SUNDAY INTO MONDAY MORNING.

BRISK SOUTH WINDS ON TUESDAY AND TUESDAY NIGHT WILL ALSO GENERATE
RATHER HIGH WAVES.

WWW.WEATHER.GOV/MKX

CRAVEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 5:32 PM CSTFreezing Rain AdvisoryMKXColumbia, Dodge, Fond du Lac, Green Lake, Jefferson, Marquette and 6 more7 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.